Translator Disclaimer
December 2019 On the Diophantine equation $h(a)x^2+f(a)=g(a)a^n$
Nacira Berbara, Omar Kihel, Sukrawan Mavecha, Joel Midgley
Funct. Approx. Comment. Math. 61(2): 201-206 (December 2019). DOI: 10.7169/facm/1772

Abstract

We prove that the titled equation has only finitely many solutions, generalizing a work by Li and Yuan and another work by Mao Hua Le. We apply our method to the specific Diophantine equation considered by Mao Hua Le and obtain all the solutions.

Citation

Download Citation

Nacira Berbara. Omar Kihel. Sukrawan Mavecha. Joel Midgley. "On the Diophantine equation $h(a)x^2+f(a)=g(a)a^n$." Funct. Approx. Comment. Math. 61 (2) 201 - 206, December 2019. https://doi.org/10.7169/facm/1772

Information

Published: December 2019
First available in Project Euclid: 26 October 2019

zbMATH: 07149356
MathSciNet: MR4042390
Digital Object Identifier: 10.7169/facm/1772

Subjects:
Primary: 11D41
Secondary: 14H52

Rights: Copyright © 2019 Adam Mickiewicz University

JOURNAL ARTICLE
6 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.61 • No. 2 • December 2019
Back to Top